# SDR ASAA2017101322202

- Difficulty date: October 13, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 6,528 hours, 2,158 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Link
- Part number: 332A23414
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472000,  FOUND THE UPPER CLEVIS ROD END LINK LOOSE JUST FWD OF PRSOV ON THE NR 2 ENGINE.  ACFT GROUNDED. REMOVED & REPLACED THE CLEVIS ROD END LINK ASSY.
